Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Re: Cd4
Apr 28, 2005

Hi Dr. Young,

Thank you for your reply. Can you briefly explain the circumstances why there would be an inbalance with % and cd4? I am a rush case to AIDS?

Thanks again

Response from Dr. Young

Thanks for your post.

To my knowledge there's no particular relationship between having discordant CD4% and absolute count and HIV disease progression. Sometimes its just the way that your body makes CD4s, other times, it's due to medical conditions, like having your spleen removed, or bone marrow toxic drugs. Again, having a second set of labs may help distinguish between these situations.

Good luck and good health, BY


Previous
Sustiva Depression
Next
Sustiva and ADD?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement